# SDR 04FDEA00796

- Difficulty date: April 1, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT (FLAP SIDE) OUTBOARD FLAP OUTBOARD HINGE, OUTBOARD PIVOT LUG SPOT FACE FOUND CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75997, WING TRAILING EDGE AND TRAILING EDGE DEVICES. RT OUTBOARD FLAP / OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
